# SDR 0501531224

- Difficulty date: October 13, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N224NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46581
- Aircraft time: 126,600 hours, 28,190 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE SMELLED ELECTRICAL FUMES IN COCKPIT AND OBSERVED SMOKE AROUND FLOOR BEHIND F/O SEAT.  FOLLOWED COM LIST TO "RECIRC FANS OFF" AND SMOKE DISSIPATED.  DID NOT RE-OCCUR FOR REMAINDER OF FLIGHT WITH CIRC FANS OFF.  FLIGHT CONTINUED TO MEM AND LANDED WITHOUT INCIDENT.  CHECKED RECIRC FANS WITH FULL LOAD FOR 3 HRS.  CHECKED WIRING UNDER F/O SEAT.  NO ABNORMALITIES FOUND.  A/C OK FOR SERVICE.
